| Model Number |
400273 |
| Medical Device Problem Code |
Complete Blockage (1094)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/28/2022
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
A device evaluation and/or device history review is anticipated but is not complete.Upon completion, a supplemental report will be filed.
Event or Problem Description
It was reported while using bd perisafe¿ epidural mini-kit there was a clog.This occurred twice.There was no report of patient impact.The following information was provided by the initial reporter: one out of three side port is blocked when they checked outside body so they not used further.
Additional Manufacturer Narrative
The following fields were updated due to additional information: d10: device available for eval? yes.D10: returned to manufacturer on: 06-feb-2023.H6.Investigation summary: two perisafe trays (400273) were received by our quality team for investigation.Trays were empty and the components were included in a separate cylinder container.In the first cylinder the components were complete and correct.In the second cylinder the needle is not a bd component, the rest of the materials are correct, and each tray had a catheter to be evaluated.Catheters were inspected and tested for visual, dimensional, and functional characteristics, one of the three holes was clogged, therefore the incident is confirmed.A device history record review showed no rejected inspections or quality issues during the production of the provided lot number that could have contributed to the reported defect.During review of the process, possible root cause is associated to the supplier manufacturing process.
Event or Problem Description